# SDR SWAA2021092109392

- Difficulty date: August 22, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R AT LEVEL BS 540 AT FWD CARGO COMPARTMENT ; 2021-384401 / [23] INSTALLED REPAIR PARTS: -7 STRINGER SECTION; -2 CHANNEL; -3 ANGLE (2E/A) LOC BTW BS 500D TO BS 540 STR 26R AND TIE CLIP LOC BS 540 STR 26R IAW B737-700 SRM SRM 53-00-03-2R-1 REPAIR 1 DWG. 143A3230 REV. A; [24] CORRECTED STEP 23  INSTALLED REPAIR PARTS: -7 STRINGER SECTION; -2 CHANNEL; -3 ANGLE (2E/A) LOC BTW BS 500D TO BS 540 STR 26R AND TIE CLIP LOC BS 520 STR 26R IAW B737-700 SRM SRM 53-00-03-2R-1 REPAIR 1 DWG. 143A3230 REV. A; [25] RII; STEP 24 COMPLETED.; [26] OBTAINED OK TO INSTALL SHEAR TIE AND FASTENERS LOC BS 520 BTW STR 25R AND STR 26R; [27] RII; STEP 26 COMPLETED.  OK2INS GRANTED.; [28] INSTALLED SHEAR TIE AND FASTENERS LOC BS 520 BTW STR 25R AND STR 26R IAW B737-700 SRM 51-40-02 DWG # 143A3230 REV. A; [29] STEP 28 COMPLETED AS RII.; [30] PERFORMED REPAIR LOCATED BTW BS 500D + 10 TO BS 540 STR 26R IAW B737-700 SRM SRM 53-00-03-2R-1 REPAIR 1 DWG. 143A3230 REV. A; [31] CORRECTED STEP 30 PERFORMED REPAIR LOCATED BTW BS 500D + 10 TO BS 540 STR 26R IAW B737-700 SRM SRM 53-00-03-2R-1 REPAIR 1 DWG. 143A3230 REV. A. MEASURED OF CRACK IS 0.482 TOOL USED CALIPER P/N 2340A1,NG,NRC,2021-09-14 15:43:37,22Y,Y,MX,0,0,,CRACK STRINGER 26R AT LEVEL BS 540 AT FWD CARGO COMPARTMENT ; 2021-384401"
